# SDR CAL950283

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Slat Act
- Part time: 41,155 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .375 INCH CRACK AND A DENT IN THE LEFT WING NR 4 SLAT ACTUATOR CUT OUT.  A REPAIR DOUBLER WAS FORMED AND INSTALLED IAW EC5762-01020 AND SRM 51-30-2.  (W)
